MAUDE Adverse Event Report: MSD DEGGENDORF MFG CD HORIZON® ASTUTE¿ SPINAL SYSTEM; POSTERIOR METAL/POLYMER SPINAL SYSTEM, FUSION

MSD DEGGENDORF MFG CD HORIZON® ASTUTE¿ SPINAL SYSTEM; POSTERIOR METAL/POLYMER SPINAL SYSTEM, FUSION
Model Number 1608451030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from the health care professional via a manufacturer representative regarding a device used for posterior lumbar interbody fusion procedure.Levels implanted: l4-5 it was reported that during original fusion rods were found to be broken.The broken rods were explanted.There were no patient symptoms reported.There were no further complications reported regarding the event.

Brand Name
CD HORIZON® ASTUTE¿ SPINAL SYSTEM
Common Device Name
POSTERIOR METAL/POLYMER SPINAL SYSTEM, FUSION
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf,de 94469
GM  94469
Manufacturer (Section G)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf,de 94469
GM   94469
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24288863
Report Number3011795235-2026-00006
Device Sequence Number9388227
Product Code NQP
UDI-Device Identifier00763000312923
UDI-Public(01)00763000312923(17)271126(10)27JP
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K191066
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1608451030
Device Catalogue Number1608451030
Device Lot Number27JP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight92 KG